MathSciNet Relay Station
MathSciNet bibliographic data
MR1011179 03C45
Marker, David Non $\Sigma_n$ axiomatizable almost strongly minimal theories. J. Symbolic Logic 54 (1989), no. 3, 921–927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement